Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Does anyone have an increased appetite with the depo injection

 
survivormama10

Asked by survivormama10 at 10:46 PM on Apr. 27, 2011 in Food & Drink

Level 10 (492 Credits)
This question is closed.
Answers (5)
  • I didn't. If anything I lost weight (not much though) while on it. I loved it. I knew gaining weight was a possible side effect, which I was fine with at the time, but I didn't.
    Anonymous

    Answer by Anonymous at 9:34 AM on Apr. 28, 2011

  • Yep, u sure did. I gained like 25 pounds.
    emmyandlisa

    Answer by emmyandlisa at 10:52 PM on Apr. 27, 2011

  • Ugh Depo! I will never know if it caused my issues i am having with my weight now..
    After getting depo for a year I did some research on it & it seems some ladies have weight issues during & even after they stop depo.
    MommaTasha1003

    Answer by MommaTasha1003 at 12:28 AM on Apr. 28, 2011

  • i gained 30 lbs on the depo shot, plus one daughter!
    LeahsMommy361

    Answer by LeahsMommy361 at 12:46 AM on Apr. 28, 2011

  • My sister did. She gained 20 lbs.
    Wish2Be

    Answer by Wish2Be at 7:25 AM on Apr. 28, 2011

close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN